# SDR SWIA201023905

- Difficulty date: February 23, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,453 hours, 40,072 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 10 STRINGER CRACKED.  (C CHECK)  REPAIRED PER SRM.
